# SDR ASAA2013071495550

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 47,480 hours, 21,480 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 116A71021
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 7 SLAT ACTUATOR AIRFRAME SIDE INBD CLEVIS BROKEN.  ACFT GROUNDED. ACCOMPLISHED T/C 7852800 UP TO STEP 3(D).  REMOVED NR 7 SLAT ACTUATOR ATTACH BRACKET FROM FRONT SPAR AT WS 560.  ACCOMPLISHED NDT INSPECTION OF SPAR HOLES.  NO DEFECTS OR FLAWS NOTED.  REF NDT MANUAL 51-00-00. NDT MANUAL SECTION 6-2-0.  REPLACED NR 7 SLAT ACTUATOR ATTACH BRACKET AT WS 560.  IAW DWG 112A2003.
